Has anyone had burning, tingling, prickling, aching sensations 5 weeks after Juvederm to Nasalabaloids and upper lip lines?
- Phoenix, AZ
- Last updated: 6 months ago
My symptoms began almost immediately after numbing wore off. I called my Dr office 3 times within a week to ask what I should do. Everytime they said they had not heard of that but assured me I was in a healing faze. My face felt crazy with burning, pain, tingling, crawling. I finally demanded to be seen to rule out infection. My Dr was very short and rude with me. The first thing he said was that I looked better than when I came in. I repeated my symptoms and he said I could manifest it into anything I wanted and that I had stuff in my face. I also had some blue lines and a white line that I pointed out and wondered what it might be. he had no comment. I was shocked at his behavior and scared. I thanked the office for getting me in and realized I was on my own. Within the next 2 days I was seen at my Dermatologist office by his Nurse that used to do injectables. He told me he thought it was nerve irritation from the procedure or product and that it would subside in time. Could not say how long it might take. I was concerned about infection as many years ago I had cellulitis in my face near the nasal fold. He said if anything changed come back. My sensations seemed to start to go away for brief moments here and there. It was mostly in my Nasal Fold area that I had the extreme sensations. Night time seemed best when I was laying down and I would sleep fairly well for a few hours. I went for a consult with an Aestitician at another Plastic Surgeons office to discuss possibly removing some of the product to see if it wouldn't help, as I did not want to return to Dr that originally injected me. She said the blue lines were Tindall, the white was blanching and that she would help me if I so chose to remove it. She also said my symptoms were probably nerve related. I decided to wait a bit see if things calmed down. I woke up a few days later with one of my liplines red and tender, called my Dermatologist to see about being seen. They thought I had an infection starting and put me on Doxycycline. My lips feel very sensitive right now and very tingly, pricking still having aches in skin off and on. I have areas on my lip border very sensitive and I am halfway through my Doxy treatment. I have an apt to see a Facial Plastic Surgeon, Specializes in reversing with the enzyme on Thursday, to discuss what might really be going on and if he thinks we should reverse this, do I need more time, what do we do? I can hardly wait!! I have been living in hell mostly concerned about infection or allergic reaction. Will post photos when I can. Would love to hear from anyone with a story like this and what they did, how it turned out?